# SDR DALA1312740681

- Difficulty date: April 6, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552027
- Condition: Corroded
- Location: Bs 780-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN LT CREASE BEAM FROM BS 780-879.  R & R IAW SRM 51-40-05.
